MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4081/reumatismo.2023.1566

Медицинская библиотека · Reumatismo · 2023

Acute severe gouty arthritis secondary to isotretinoin toxicity in a young male: a case report.

Meena D S, Kumar D, Bohra G K

Клинический случайСтатьяПеревод в очереди

Аннотация

Acute gouty arthritis is a recognized complication of hyperuricemia and one of the most common forms of inflammatory arthritis in adults. Drug-induced hyperuricemia is increasingly prevalent in clinical practice. Diuretics, antitubercular medications, and immunosuppressants are the common drugs associated with hyperuricemia. Oral isotretinoin is the drug of choice for different forms of severe acne and is rarely associated with hyperuricemia. We present the case of a 30-year-old male with severe acne vulgaris who was prescribed isotretinoin and later presented with acute gout. The patient developed hyperuricemia and swelling of the right first metatarsophalangeal joint within two months of isotretinoin commencement. There was a second episode of similar joint swelling three months later, parallel to the isotretinoin rechallenge. The dose of isotretinoin was reduced with the addition of febuxostat. The patient did not develop further episodes and remained symptom-free without urate-lowering therapy.

Для цитирования: Meena D S, Kumar D, Bohra G K. Acute severe gouty arthritis secondary to isotretinoin toxicity in a young male: a case report.. Reumatismo. 2023. DOI: 10.4081/reumatismo.2023.1566.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.